# SDR UHLA2014041200298

- Difficulty date: April 12, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 27,089 hours, 16,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR JAMMED, WON'T CLOSE. ADJUSTED LOCKING BELL TO CORRECT POSITION AS NEEDED IAW 52-11-20.  PERFORMED OPS CHECK ALONG WITH F/A, OPERATION CHECKED GOOD.
